# SDR WVER0901201500006

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: General aviation
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 25,425 hours, 21,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031070
- Part serial: 15032
- Condition: Dented
- Location: Zone 100
- Part time: 25,425 hours, 21,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT APPROXIMATELY 1"L X .5"W X .020"D AT FS 364 BELOW STRINGER 18R.
